`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 6,Number 2,     June 2007

1

Ackerberg-O'Malley resonance in boundary value problems with a turning point of any order   Pages : 311 - 333

P. De Maesschalck

 Abstract       Full Text      Related Articles

2

Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators   Pages : 335 - 366

Isabeau Birindelli and Francoise Demengel

 Abstract       Full Text      Related Articles

3

Global existence and long-time behaviour for a singular integro-differential phase-field system   Pages : 367 - 387

Elena Bonetti and Elisabetta Rocca

 Abstract       Full Text      Related Articles

4

Time periodic viscosity solutions of Hamilton-Jacobi equations   Pages : 389 - 410

Mihai Bostan and Gawtum Namah

 Abstract       Full Text      Related Articles

5

Hardy type inequalities and Gaussian measure   Pages : 411 - 428

Barbara Brandolini,  Francesco Chiacchio and Cristina Trombetti

 Abstract       Full Text      Related Articles

6

Approximate solution of the Burgers-Korteweg-de Vries equation   Pages : 429 - 440

Zhaosheng Feng and Yu Huang

 Abstract       Full Text      Related Articles

7

Positive solutions of semi-Positone Hammerstein integral equations and applications   Pages : 441 - 451

K. Q. Lan

 Abstract       Full Text      Related Articles

8

The singularity analysis of solutions to some integral equations   Pages : 453 - 464

Congming Li and Jisun Lim

 Abstract       Full Text      Related Articles

9

Existence of weak solutions for a generalized thin film equation    Pages : 465 - 480

Changchun Liu,  Jingxue Yin and Juan Zhou

 Abstract       Full Text      Related Articles

10

A result on the existence of global attractors for semigroups of closed operators   Pages : 481 - 486

V. Pata and Sergey Zelik

 Abstract       Full Text      Related Articles

11

Blowup behaviors for degenerate parabolic equations coupled via nonlinear boundary flux   Pages : 487 - 503

Chunlai Mu and Zhaoyin Xiang

 Abstract       Full Text      Related Articles

12

Burgers' type equation with vanishing higher order   Pages : 505 - 520

Naoki Fujino and Mitsuru Yamazaki

 Abstract       Full Text      Related Articles

13

Boundary blow-up for elliptic problems involving exponential nonlinearities with nonlinear gradient terms and singular weights   Pages : 521 - 529

Zhijun Zhang

 Abstract       Full Text      Related Articles

14

Existence of boundary blow-up solutions for a class of quasiliner elliptic systems for the subcritical case   Pages : 531 - 540

Mingzhu Wu and Zuodong Yang

 Abstract       Full Text      Related Articles

15

On the PoincarĂ© mapping and periodic solutions of nonautonomous differential systems    Pages : 541 - 547

Zhengxin Zhou

 Abstract       Full Text      Related Articles